# SDR CA110120002

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,643 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: 2232200500
- Condition: Missing
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT NOTICED EXCESSIVE VERTICAL MOVEMENT OF THE NOSE STRUT WHEN POSITIONING THE ACFT FOR STARTUP.  THE PILOT CANCELLED THE FLIGHT AND REPORTED THE DEFECT TO MX.  MX DISCOVERED THE LOWER "DONUT"/RUBBER DAMPER PN: DV2-9032-23-02 OF THE ASSY WAS MISSING. NO REMAINING PIECES WERE FOUND. MX RECORDS INDICATE THE PART WAS REPLACED WHEN THE ASSY WAS REPAIRED AND PLACED IN STORES ON FEB 2/2010.  THE UNIT WAS INSTALLED ON THE ACFT ON MARCH 15,2010.
